# SDR DALA2016033002423

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT, LT ELEVATOR SECTOR.  LT ELEVATOR SECTOR WAS REPLACED UNDER CARD 2730-4234, JOB 001-0357 AND RT ELEVATOR SECTOR WAS REPLACED AND IS INSTALLED UNDER CARD 2730-4234, JOB 001-0357.
